Doctor insights on:
Red Rash On Upper Legs Symptoms
What is it:red rash on my legs, quite symmetrical (not itchy, not flakey, rather discolouration). No other symptoms. Gets more or less red, no pattern?
Rashes: While it is impossible to say with seeing it, my first hunch would be that you are experiencing contact dermatitis. You may have used a new laundry detergent or got a new pair of pants or sox that is causing skin irritation. Try Hydrocortisone 1% cream. If that doesn't work see a dermatologist. ...Read more
Most bumps and blotches on a newborn baby are harmless and clear up by themselves. By far the most common skin problem in infants is diaper rash. Diaper rash is an irritation of the skin caused by dampness, urine, or feces. Most babies who wear diapers will have some type of diaper rash. However, there are other skin disorders that can cause rashes. These are usually not serious unless ...Read more
See your physician: Your symptoms suggest a viral infection. While measles and rubella usually start on the face , other viral infections can present like this. Tick-borne infections can also present like this and those require antibiotics. For that reason, you need to see your physician today or tomorrow for an exam and for tests to see if you need antibiotics. ...Read more
Can adults get fifth disease without face rash?Last week had cold symptoms now for a week i've had red blotchy rash on arms and legs, worse in heat
I have red rashes on my leg. I feel like it's increasing. But I am not sure if it's bed bugs or somethings else. I don't have rashes anywhere else.
Red rashes: Please set up an appointment to see a skin specialist. Hope all goes well - please keep me posted. ...Read more
I've been having some red rashes accompanied by a greenish color on my leg for about a week, and I think it's spreading.
I fell down and had an abrasion on my leg. Now the wound is healed but there are red itchy rashes(dots) around it and spreading! What could it be?
I've just had a new tatoo done on my leg, and rashes are starting to develop, it's red, sore and painful, what cream should I use?
Rash in tattoo: See a dermatologist. You may have an infection from tattoo equipment or reaction related to the tattoo ink. ...Read more
Dr, I have severe itching in leg with red rashes for last two days & reduces on Avil tab.. 'm on warf 6mg & HCQ 400. Is it medicine's allergy?
Probably not: but you need to talk to your doctor about this issue. Warfarin rash tends to induce huge bruises and likely more generalized than confined to the legs. However it is possible that this may be from HCQ especially if it had been introduced within the past month or so. If problem persists, you may need to see a dermatologist. If it is helped by Advil, (ibuprofen) I would look for the presence of vasculitis. ...Read more
I have some white rash between my legs right next to my penis and couple days after i saw some tiny redness about 4 to 5 of them and its itching ?
- Talk to a doctor live online for free
- Red rash on upper leg symptoms
- Rash and red spots on my upper leg symptoms
- Rash and red spots on upper right leg symptoms
- Ask a doctor a question free online
- Red rash on upper arm symptoms
- Red rash on upper thigh symptoms
- Itchy rash on upper legs symptoms
- Rash and red spots on my upper leg
- Talk to a dermatologist online